# SDR AALA201810119006

- Difficulty date: October 9, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 59,791 hours, 22,466 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AFTER APU SHUTDOWN, EVIDENCE OF WHITE SMOKE FROM EXHAUST AND LOW OIL MESSAGE.  REPLACED APU ASSEMBLY M&E 26-4900-9-0008 IAW J/C 26L31049003. OPS AND LEAK CHECKED GOOD.
